Partition problems and kernels of graphs

Izak Broere; Péter Hajnal; Peter Mihók

Discussiones Mathematicae Graph Theory (1997)

  • Volume: 17, Issue: 2, page 311-313
  • ISSN: 2083-5892

How to cite

top

Izak Broere, Péter Hajnal, and Peter Mihók. "Partition problems and kernels of graphs." Discussiones Mathematicae Graph Theory 17.2 (1997): 311-313. <http://eudml.org/doc/270292>.

@article{IzakBroere1997,
author = {Izak Broere, Péter Hajnal, Peter Mihók},
journal = {Discussiones Mathematicae Graph Theory},
keywords = {kernels; longest path; partition; decomposable},
language = {eng},
number = {2},
pages = {311-313},
title = {Partition problems and kernels of graphs},
url = {http://eudml.org/doc/270292},
volume = {17},
year = {1997},
}

TY - JOUR
AU - Izak Broere
AU - Péter Hajnal
AU - Peter Mihók
TI - Partition problems and kernels of graphs
JO - Discussiones Mathematicae Graph Theory
PY - 1997
VL - 17
IS - 2
SP - 311
EP - 313
LA - eng
KW - kernels; longest path; partition; decomposable
UR - http://eudml.org/doc/270292
ER -

References

top
  1. [1] I. Broere, M. Dorfling J. Dunbar and M. Frick, A path(ological) partition problem (submitted). Zbl0912.05048
  2. [2] P. Hajnal, Graph partitions (in Hungarian) (Thesis, supervised by L. Lovász, J.A. University, Szeged, 1984). 
  3. [3] J.M. Laborde, C. Payan and N.H. Xuong, Independent sets and longest directed paths in digraphs, in: Graphs and other combinatorial topics (Prague, 1982), (Teubner-Texte Math., 59, 1983), 173-177. 
  4. [4] P. Mihók, Problem 4, p. 86, in: Graphs, Hypergraphs and Matroids (M. Borowiecki and Z. Skupień, eds., Zielona Góra 1985). 
  5. [5] J. Vronka, Vertex sets of graphs with prescribed properties (in Slovak) (Thesis, supervised by P. Mihók, P.J. Šafárik University, Košice, 1986). 

NotesEmbed ?

top

You must be logged in to post comments.